2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 18 [rss]
J. L. Flores, S. G. Harris. Topology of the causal boundary for standard static spacetimes Classical Quantum Gravity 24 (2007) no. 5 , 1211–1260. MathScinet [bib] [doi]
U-Hang Ki, J. D. Pérez, F. G. Santos, Y. J. Suh. Real hypersurfaces in complex space forms with $\xi$-parallel Ricci tensor and structure Jacobi operator J. Korean Math. Soc. 44 (2007) no. 2 , 307–326. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Globally hyperbolic spacetimes can be defined as `causal' instead of `strongly causal' Classical Quantum Gravity 24 (2007) no. 3 , 745–749. MathScinet [bib] [doi]
J. L. Cabrerizo, M. Fernandez, M. Ortega. Massless particles in three-dimensional Lorentzian warped products J. Math. Phys. 48 (2007) no. 1 , 012901, 12. MathScinet [bib] [doi]
H. Bray, S. Hayward, M. Mars, W. Simon. Generalized inverse mean curvature flows in spacetime Comm. Math. Phys. 272 (2007) no. 1 , 119–138. MathScinet [bib] [doi]
A. Alarcón, L. Ferrer, F. Martín. A uniqueness theorem for the singly periodic genus-one helicoid Trans. Amer. Math. Soc. 359 (2007) no. 6 , 2819–2829. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh. The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians J. Korean Math. Soc. 44 (2007) no. 1 , 211–235. MathScinet [bib] [doi]
J. A. Aledo, S. Haesen, A. Romero. Spacelike surfaces with positive definite second fundamental form in 3D spacetimes J. Geom. Phys. 57 (2007) no. 3 , 913–923. MathScinet [bib] [doi]
2006
M. Caballero. Solitons in the $\rm O(3)$ nonlinear sigma model foliated by Villarceau circles Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 255–260. MathScinet [bib]
J. L. Flores. Structure and topology of the causal boundary for standard static spacetimes Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 205–210. MathScinet [bib]
M. Sánchez. Cauchy hypersurfaces and global Lorentzian geometry Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 143–163. MathScinet [bib]
J. D. Pérez, F. G. Santos, Y. J. Suh. Real hypersurfaces in complex projective space whose structure Jacobi operator is $\Bbb D$-parallel Bull. Belg. Math. Soc. Simon Stevin 13 (2006) no. 3 , 459–469. MathScinet [bib]
M. Ortega, J. D. Pérez, Y. J. Suh. Real hypersurfaces with constant totally real bisectional curvature in complex space forms Czechoslovak Math. J. 56(131) (2006) no. 2 , 377–388. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez, F. G. Santos. Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms Rocky Mountain J. Math. 36 (2006) no. 5 , 1603–1613. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gálvez, P. Mira. Isometric immersions of $\Bbb L^2$ into $\Bbb L^4$ Differential Geom. Appl. 24 (2006) no. 6 , 613–627. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus model Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 519–522. MathScinet [bib]
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 370–377. MathScinet [bib]
S. B. Edgar, J. M. M. Senovilla. A weighted de Rham operator leading to local potentials for Riemann and Weyl tensors Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 291–297. MathScinet [bib]
J. M. M. Senovilla. The universal `energy' operator Classical Quantum Gravity 23 (2006) no. 23 , 7143–7147. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Villarceau foliated solitons in the two-dimensional $\rm O(3)$ nonlinear sigma model J. Geom. Phys. 57 (2006) no. 1 , 177–192. MathScinet [bib] [doi]
Powered by bibtexbrowser